# SDR TWAA9916002

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHTS DIM AT THE MID GALLEY CROSSOVER AND THE FORWARD RT SIDE OF COACH.  FOUND WATER IN THE EGRESS STRIP.  DRIED AREA AND REPLACED WET BULBS AND STRIP.  CHECK-C 10-20-99 LAX.
